zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability analysis of Caputo fractional-order nonlinear systems revisited. (English) Zbl 1243.93081
Summary: In this paper, stability analysis of fractional-order nonlinear systems is studied. An extension of Lyapunov’s direct method for fractional-order systems using Bihari’s and Bellman-Gronwall’s inequality and a proof of a comparison theorem for fractional-order systems are proposed.
93D05Lyapunov and other classical stabilities of control systems
34A08Fractional differential equations
93C10Nonlinear control systems
26A33Fractional derivatives and integrals (real functions)
[1]Podlubny, I.: Fractional Differential Equations. Academic Press, New York (1999)
[2]Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematical Studies, vol. 204. Elsevier, Amsterdam (2006)
[3]West, B.J., Bologna, M., Grigolini, P.: Physics of Fractal Operators. Springer, New York (2003)
[4]Magin, R.L.: Fractional Calculus in Bioengineering. Begell House, Connecticut (2006)
[5]Solomon, T.H., Weeks, E.R., Swinney, H.L.: Observation of anomalous diffusion and Levy flights in a two-dimensional rotating flow. Phys. Rev. Lett. 71(24), 3975–3978 (1993) · doi:10.1103/PhysRevLett.71.3975
[6]Scalas, E., Gorenflo, R., Mainardi, F.: Uncoupled continuous-time random walks: Solution and limiting behavior of the master equation. Phys. Rev. E 69, 011107/1-8 (2004)
[7]Jesus, I.S., Machado, J.A.T.: Fractional control of heat diffusion systems. Nonlinear Dyn. 54(3), 263–282 (2008) · Zbl 1210.80008 · doi:10.1007/s11071-007-9322-2
[8]Chen, Y.Q., Vinagre, B.M., Podlubny, I.: Continued fraction expansion approaches to discretizing fractional order derivatives–An expository review. Nonlinear Dyn. 38(1–4), 155–170 (2004) · Zbl 1134.93300 · doi:10.1007/s11071-004-3752-x
[9]Momani, S.: A numerical scheme for the solution of multi-order fractional differential equations. Appl. Math. Comput. 182, 761–786 (2006) · Zbl 1107.65119 · doi:10.1016/j.amc.2006.04.037
[10]Baleanu, D., Trujillo, J.J.: On exact solutions of a class of fractional Euler–Lagrange equations. Nonlinear Dyn. 52(4), 331–335 (2008) · Zbl 1170.70328 · doi:10.1007/s11071-007-9281-7
[11]Bonnet, C., Partington, J.R.: Coprime factorizations and stability of fractional differential systems. Syst. Control Lett. 41, 167–174 (2000) · Zbl 0985.93048 · doi:10.1016/S0167-6911(00)00050-5
[12]Deng, W.H., Li, C.P., Lü, J.H.: Stability analysis of linear fractional differential system with multiple time-delays. Nonlinear Dyn. 48, 409–416 (2007) · Zbl 1185.34115 · doi:10.1007/s11071-006-9094-0
[13]Li, C.P., Deng, W.H.: Remarks on fractional derivatives. Appl. Math. Comput. 187, 777–784 (2007) · Zbl 1125.26009 · doi:10.1016/j.amc.2006.08.163
[14]Sabatier, J., Moze, M., Farges, Ch.: LMI stability conditions for fractional order systems. Comput. Math. Appl. 59, 1594–1609 (2010) · Zbl 1189.34020 · doi:10.1016/j.camwa.2009.08.003
[15]Zhang, F., Li, C.P.: Stability analysis of fractional differential systems with order lying in 1,2. Adv. Differ. Equ. 2011, 213485 (2011). doi: 10.1155/2011/213485
[16]Sadati, S.J., Baleanu, D., Ranjbar, A., Ghaderi, R., Abdeljawad, T.: Mittag-Leffler stability theorem for fractional nonlinear systems with delay. Abstr. Appl. Anal. 2010, 108651 (2010). doi: 10.1155/2010/108651 · Zbl 1195.34013 · doi:10.1155/2010/108651
[17]Liu, L., Zhong, S.: Finite-time stability analysis of fractional-order with multi-state time delay. Word Acad. Sci., Eng. Technol. 76, 874–877 (2011)
[18]Lazarević, M.: Finite-time stability analysis of fractional order time delay systems: Bellman–Gronwall’s approach. Sci. Tech. Rev. 7, 8–15 (2007)
[19]Wen, X.J., Wu, Z.M., Lu, J.G.: Stability analysis of a class of nonlinear fractional-order systems. IEEE Trans. Circuits Syst. II, Express Briefs 55, 1178–1182 (2008) · doi:10.1109/TCSII.2008.2002571
[20]Li, Y., Chen, Y.Q., Podlubny, I.: Comput. Math. Appl. 59(5), 1810–1821 (2010) · Zbl 1189.34015 · doi:10.1016/j.camwa.2009.08.019
[21]Li, Y., Chen, Y.Q., Podlubny, I.: Mittag-Leffler stability of fractional order nonlinear dynamic systems. Automatica 45, 1965–1969 (2009) · Zbl 1185.93062 · doi:10.1016/j.automatica.2009.04.003
[22]Matignon, D.: Stability result on fractional differential equations with applications to control processing. In: IMACS-SMC Proceedings, Lille, France, July, pp. 963–968 (1996)
[23]Rao, M.R.: Ordinary Differential Equations. East-West Press, Minneapolis (1980)
[24]Slotine, J.J.E., Li, W.: Applied Nonlinear Control. Prentice Hall, Englewood Cliffs (1991). ISBN 0-13-040890-5
[25]Dixon, J., McKee, S.: Weakly singular discrete Gronwall inequalities. Z. Angew. Math. Mech. 11, 535–544 (1986) · Zbl 0627.65136 · doi:10.1002/zamm.19860661107
[26]Khalil, H.K.: Nonlinear Systems. Prentice Hall, Englewood Cliffs (1996). ISBN 0-13-228024-8
[27]Mehmet önder, E.F.E.: Fractional order sliding mode control with reaching low approach. Turk J. Electr. Eng. Comput. Sci. 18(5) (2010). doi: 10.3906/elk-0906-3
[28]Delavari, H., Ghaderi, R., Ranjbar, A., Momani, S.: Fuzzy fractional order sliding mode controller for nonlinear systems. Commun. Nonlinear Sci. Numer. Simul. 15, 963–978 (2010) · Zbl 1221.93140 · doi:10.1016/j.cnsns.2009.05.025